# SDR DL757010684

- Difficulty date: April 27, 2001
- Submitted: May 8, 2001
- Operation: Air carrier
- Aircraft: N648DL
- Make and model: Boeing 757232
- Aircraft serial: 24372
- Aircraft time: 41,692 hours, 21,031 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 000AE906D0522
- Condition: Ruptured
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LEFT HYD QTY LOSS IN FLIGHT.  UNABLE TO STOP LOSS WITH POM  PROCEDURES. FOUND RIGHT GEAR TRUCK TILT PRESSURE LINE RUPTURED. REPLACED LINE.
